Botón Colombia

REVISTA COLOMBIANA DE MATEMÁTICAS

View Revista Colombiana de Matemáticas

Revista Colombiana de Matemáticas is a semiannual publication of the Sociedad Colombiana de Matemáticas produced together with the Universidad Nacional de Colombia (Bogotá), aimed to the national and international mathematical community. It is published semi-annually in both hard copy and electronic format. Its contents are reviewed in MATHEMATICAL REVIEWS, MATHSCINET, ZENTRALBLATT FÜR MATHEMATIK, PUBLINDEX, SciELO and SCOPUS.

The Revista Colombiana de Matemáticas invites publishers of similar journals to establish exchange agreements.

Creative Commons LicenseCopyright of each article is retained by the authors. All articles are published open access, under a Creative Commons Attribution 4.0 International License. The journal does not charge author fees.

ISSN: 0034-7426

ISSN: 0034-7426

Volume 53 No. 1 – 2019

Revista Colombiana de Matemáticas is a member of:

Revista Colombiana de Matemáticas
Sociedad Colombiana de Matemáticas, Universidad Nacional de Colombia
http://scholar.google.com/citations?user=3HiKYjkAAAAJ&hl=en